MAUDE Adverse Event Report: PNEUPAC; VENTILATOR

PNEUPAC; VENTILATOR
Model Number 520A1299US
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical ventilators|pneupac ventilators vr1 standard it will not cycle, as it has contestant pressure in adult mode.
 
Additional Manufacturer Narrative
Other, other text: investigation completed on a smiths medical ventilators|pneupac ventilators vr1 standard report of not cycling with constant pressure in adult mode was confirmed during testing.This was isolated to a fault rolling diaphragm.The physical condition revealed a crack in the upper case.Repair summary: replaced faulty rolling diaphragm to correct the customer reported problem.Replaced defective patient valve assembly and crack upper case.Installed service kit.Performed pm testing, cleaned and affixed service label.

Brand Name
PNEUPAC
Common Device Name
VENTILATOR
MDR Report Key12135509
Report Number3012307300-2021-06915
Device Sequence Number17137784
Product Code BTL
UDI-Device Identifier10610586045721
UDI-Public10610586045721
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number520A1299US
Device Catalogue Number520A1299US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1